# SDR SWAA2021052535965

- Difficulty date: April 4, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 67,949 hours, 40,190 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION SUPPORT FITTING; UPPER I/B LUG; OUTER FACE HAS EVIDENCE OF CORROSION / REPAIRED PER EA 1-A57-3246 REV 11
